| Catalog Number |
1012270-20 |
| Medical Device Problem Codes |
Break (1069); Stretched (1601); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.The nc trek device referenced in b5 is filed under separate a medwatch report number.
Event or Problem Description
It was reported that the procedure was to treat calcified lesions in the middle and distal third right coronary artery (rca).The hi-torque 014 bmw guidewire (gw) was used in the procedure; however, the gw would not allow the advancement of a 2.0 mini trek balloon dilatation catheter (bdc) and a 3.25x20mm nc trek bdc.When attempting to advance each bdc, resistance was met with the gw and the shaft became stretched and broke on each bdc.The gw was exchanged for a hi-torque 014 bhw gw, which was also noted to have difficulty when advancing other devices.Two drug-eluting stents were implanted to complete the procedure.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported difficulties.There is no indication of a product quality issue with respect to manufacture, design, or labeling.